Description
Temporarily relieves minor aches and pains due to: headache, muscular aches, minor pain of arthritis, toothache, backache, the common cold, menstrual cramps. Temporarily reduces fever. Gluten free.Active Ingredients: Each Caplet: Ibuprofen 200 mg (NSAID) (Nonsteroidal Anti-Inflammatory Drug)
Sunmark Ibuprofen 200 mg Coated Caplets - 50 ct, Pack of 3
Current Price
$13.41
Average
$11.25
Min Price
$6.05
Max Price
$15.47
Price dynamics
16%
Description
Temporarily relieves minor aches and pains due to: headache, muscular aches, minor pain of arthritis, toothache, backache, the common cold, menstrual cramps. Temporarily reduces fever. Gluten free.Active Ingredients: Each Caplet: Ibuprofen 200 mg (NSAID) (Nonsteroidal Anti-Inflammatory Drug)
Price will be lower
in next 2 weeks
in next 2 weeks
According to the data, price will be lower in next two weeks, so not waste your money and track better price!
Similar products
